Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Rational Function Approximation as a Well-Conditioned Matrix Eigenvalue Problem

A. Pelios
SIAM Journal on Numerical Analysis
Vol. 4, No. 4 (Dec., 1967), pp. 542-547
Stable URL: http://www.jstor.org/stable/2949718
Page Count: 6
  • Subscribe ($19.50)
  • Cite this Item
Rational Function Approximation as a Well-Conditioned Matrix Eigenvalue Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
542
    542
  • Thumbnail: Page 
543
    543
  • Thumbnail: Page 
544
    544
  • Thumbnail: Page 
545
    545
  • Thumbnail: Page 
546
    546
  • Thumbnail: Page 
547
    547